# SDR CALA2025031902948

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FLOOR SUPPORT STRAP AT STA 1006 TO 1016 LBL2 HAS CORROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NR 9286578 REMOVED STRAP MATERIAL ID FOR STRAP .071 7075-T6 PO NO. 1078610. 1 IAW B737-800 SRM 51-40-02 BAC DWG NO. 147A5700 REV AA FABRICATED STRAP IAW BAC DWG NO. 147A5714, APPLIED ALODINE AND PRIMER IAW B737-800 SRM 51-20-01 BAC5736 PART MARKED IAW BAC5307 BAC DWG NO. 147A5714 REV C AND INSTALLED FLOOR SUPPORT STRAP AT STA 1006 TO 1016 LBL2 IAW B737-800 SRM 51-40-02 BAC DWG 147A5700 REV- SFR DATA ADDED
